# SDR QXEA2011022300186

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,751 hours, 10,427 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Part number: 464017
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FORWARD STABILIZER BRACE LEFT LUG HAS A CRESCENT SHAPED IMPACT DAMAGE ADJOINING PIN HOLE AT 6:00 TO 7:00 AREA. WAS EVIDENT FOLLOWING THE REWORK OF THE LUG PRIOR TO BUSHING INSTALL. NDT SHOWS A CRACK INDICATION AT THE INBOARD LUG PIN HOLE APPROX 6:00 POSITION, FOLLOWING REWORK IAW TC SCR026-09/B/3-1 ITEMS 1-5. CRACK CHECK PERFORMED IAW APPENDIX A OF SCR 026-09. REMOVED AND REPLACED STAB BRACE ASSY IAW AMM 32-11-16-000-801 AND 32-11-16-400-801. CHECKS GOOD.
